The server is under maintenance between 08:00 to 12:00 (GMT+08:00), and please visit later.
We apologize for any inconvenience caused
Login  | Sign Up  |  Oriprobe Inc. Feed
China/Asia On Demand
Journal Articles
Bookmark and Share
Asymptotic stability of nonautonomous delay differential equations
Pages: 165-168
Year: Issue:  3
Journal: Yantai Teachers University journal(Natural Science

Keyword:  delay differential equationsasymptotic stabilitysufficient conditions;
Abstract: 研究了非线性非自治微分方程 x′( t) =- a( t) x( t) - f( t,x( t- τ1) ,… ,x( t- τm) )的渐近稳定性 ,推广了已有文献的若干结果 .
Related Articles
No related articles found